MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKO M230 MOBILE LIFT; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKO M230 MOBILE LIFT; LIFT PATIENT NON AC POWERED
Model Number 2050015
Medical Device Problem Code Device Fell (4014)
Health Effect - Clinical Code Fall (1848)
Date of Event 12/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, the baxter technician found the actuator needed to be replaced.Liko m220 and m230 mobile lifts are easy-to-use mobile lifts primarily intended for use in nursing homes.Both models are excellent aids for daily transfers of adults and children; for instance, for transfers to and from a wheelchair, toilet and floor.The models differ in the way the base width is adjusted while both lifts feature an electric lift mechanism.Liko m230 mobile lift has an electric base and liko m220 mobile lift a manual base for opening and closing the legs.The baxter technician replaced the actuator to resolve.Based on this information, no further action is required.Although there was no reported injury with this event, if a patient fall during transfer were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.
 
Event or Problem Description
On 30-dec-2025, a customer contacted technical service to report that liko m230 (product code 2050015, serial number (b)(6)), had patient being transferred from a wheelchair to a bed using a personal lift when the battery ran out and made patient fall onto the bed.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.There were no other devices reported to be involved.

Brand Name
LIKO M230 MOBILE LIFT
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key24168396
Report Number8030916-2026-00009
Device Sequence Number18399305
Product Code FSA
UDI-Device Identifier00887761981904
UDI-Public(01)00887761981904(11)250818
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2050015
Device Catalogue Number2050015
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age60 YR
Patient SexUnknown
Patient Weight70 KG